# SDR SWIA200210593

- Difficulty date: January 25, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 15,740 hours, 15,493 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR TOP BOARDING LIGHT INOP.  REMOVED AND REPLACED DOOR BOARDING LIGHT.  OPS CHECKS GOOD.
